UNIGE document Scientific Article
previous document  unige:90406  next document
add to browser collection
Title

Pulmonary embolism and iatrogenic Cushing's syndrome after co-administration of injected-triamcinolone and ritonavir

Authors
Published in AIDS. 2013, vol. 27, no. 17, p. 2827-2828
Keywords Anti-HIV Agents/administration & dosage/adverse effectsAnti-Inflammatory Agents/administration & dosage/adverse effectsCushing Syndrome/chemically inducedHumansIatrogenic DiseaseMaleMiddle AgedPulmonary Embolism/chemically inducedRitonavir/administration & dosage/adverse effectsTriamcinolone/administration & dosage/adverse effects
Identifiers
PMID: 24384635
Full text
Article (Published version) (325 Kb) - public document Free access
Structures
Research group Groupe Desmeules Jules (pharmacologie/toxicologie) (567)
Citation
(ISO format)
JOHN, Gregor Raphaël et al. Pulmonary embolism and iatrogenic Cushing's syndrome after co-administration of injected-triamcinolone and ritonavir. In: AIDS, 2013, vol. 27, n° 17, p. 2827-2828. https://archive-ouverte.unige.ch/unige:90406

90 hits

29 downloads

Update

Deposited on : 2016-12-15

Export document
Format :
Citation style :